| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that before the intraocular lens (iol) implantation surgery, during priming, the lens did not advance, and the plunger bypassed the lens and the lens broke.Additional information has been requested but no information is available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).